# SDR DHLA2008745653

- Difficulty date: September 7, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT BS 720C+2" BETWEEN S-27R AND S-28R SKIN WITH LIGHT CORROSION.  REPAIRED FUSELAGE SKIN SECTION FROM BS 720C-8" TO BS 720C+8" BETWEEN S-27R AND S-27L IAW EO COO-2-53-328-08.
